Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Period twice a month, pregnant, miscarriage?

Hi i have come on my period twice this month, the first time it was really dark almost black and 5 days later im back on but a normal period. im 30 years old and not on the pill. do you think there is a chance i could of miscarried the first time thats why it was dark?? (ps i havent done a pregnancy test as i came on so didnt think about it until i came on again today)
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Dark colored blood usually indicates collected blood in the endometrial cavity.
And just by the color we cannot confirm the miscarriage.
The bleeding could be due to hormonal imbalance also.
So you once consult gynecologist, get examined and go for ultrasound.
By this the possible cause for your repeated bleeding can be identified and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor